# SDR 06FDEA04215

- Difficulty date: December 12, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 69,874 hours, 11,067 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING (WING) O/B FLAP I/B HINGE NR 7 O/B LOWER MOUNT HOLE FOUND CORROSION.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-105576,  REPAIR   CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
